# SDR AWXA0001550

- Difficulty date: March 27, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 58,842 hours, 47,687 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 65163007
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN 178 BLKHD WEB AT LBL 11.5 WL 218.5 BENEATH U-CHANNEL REINFORCEMENT.  REPAIRED CRACK IAW B737-200 SRM 53-10-11 FIG 1 PG 1-4 & 6.
